# SDR VNAA202511270010

- Difficulty date: September 22, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670318403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 24RH BTW STA. FS= 319.00 AND FS= 333.00 AT MAIN AVIONICS COMPARTMENT.  CORROSION ON STRINGER SPLICE 24RH  WAS EVALUATED EXCESSIVE DAMAGE PER CRJ700 SRM 53-00-00-101-001-A01 AND REPLACED IAW SRM 51-42-06-001-001-A01.
